# SDR IPXA09M57856

- Difficulty date: October 9, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 68,045 hours, 10,509 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQUENCE NO 287-F1-05, RT AFT TAIL BODY APPROX BETWEEN 2122 AND 2140, LONGERON 36R AND 40R, HAS WRONG OUTER EXTERNAL DOUBLER THICKNESS IAW MD-11 SRM 53-70-01, REPAIR 2 FIG 201 REV 4.  ACCOMPLISHED REPAIR PER EA 011 5330-01-A2087 ISSUE A AND EO MD-11-5330--35423-A.
